# SDR AALA201801039018

- Difficulty date: January 2, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N568UW
- Make and model: Airbus A321-231
- Aircraft serial: 5751
- Aircraft time: 14,916 hours, 5,918 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5348004320701
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE R4 DOOR LOWER SILL BEAM  FASTERNER HOLE NEAR THE AFT GIRT BAR FITTING BETWEEN FRAMES 66 AND 68, -Y1732.  REPAIRED IAW EA 276435 AND SRM 53-41-14-300-001.  AIRCRAFT WAS GROUNDED.
